# SDR UPS05M45794

- Difficulty date: November 17, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 3290278
- Part serial: 154
- Condition: Warning Light
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ON CLIMBOUT OF CGN TURNED ON WING ANTI ICE GOT WING DISAGREE LIGHT FOLLOWED BY A LEVEL 2 ALERT WING ANTI-ICE K DISAGREE.  PERFORMED QRH PROCEDURES.  T/S PERFORMED AS PER FIM 30-11-00-1.  FOUND LT WING A/I VLV AT FAULT.  REMOVED AND REPLACED LT WING A/I VLV AS PER MM 36-11-01-4.  L/C OK.  ON BOTH PSC R-T-S TEST AS PER MM 36-10-02.  NO FAULTS.  WING A/I ADJ/TEST PERFORMED AS PER MM 30-11-00-5 FOUND SATISFACTORY.
